Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest treatment for anxiety

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
have anxiety issues and am slight agoraphobic. was on prozac and zanax for 18 years. the last year with no medication and feel I need some again. looking for a doctor to see and possibly help thank you XXXX
Posted Wed, 29 Jan 2014 in Mental Health
Answered by Dr. Alokkalyani 5 hours later
Brief Answer: again start medication Detailed Answer: Hi and thanks for the query. I am Dr. Alok and very pleased to be assisting you with your health questions today. I think that you need to start your medication again. But as you would know anxiety medications are available only on prescription, you need to see a doctor for a prescription. Untill you see your doctor, you can try relaxation techniques, meditation and try to sleep well. That would help you over come anxiety. You should also see a psychotherapist. He/she can help you by different techniques which make your mind relax in difficult situation Hope this helps and provides answers to your question. I wish you good health. Dr. Alok
Above answer was peer-reviewed by
Follow-up: Suggest treatment for anxiety 4 hours later
thank you for response. I can't travel on freeways so I need to see a doctor in simi valley, can. can you recommend someone?XXXX
Answered by Dr. Alokkalyani 4 minutes later
Brief Answer: You can ask your GP for reference. Detailed Answer: Hi, Sorry, I do not know anyone there. If your GP are unable to give you reference, I have found some of specialist on the net who may be able to help you. 1. Dr. XXXXXXX M Gudeman - 2650 XXXXXXX Way Suite 27B, Simi Valley, CA 93065 2. Dr. Obie J XXXXXXX - 1066 Tuttle Ave, Simi Valley, CA 93065 3. Dr. Allans S Abrams - 1687 Erringer Rd Suite 106, Simi Valley, CA 93065 Please note that I do not have any personal connections with these doctor. Hope this helped. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor